# SDR CA980416016

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 30204A
- Condition: Seized
- Location: Mlg
- Part time: 1,751 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN REPLACING NR 4 TIRE, FOUND THE BRAKE ASSEMBLY OF THAT WHEEL WAS SEIZED.  PART TC:  2,044.
